Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whatever21

accutane having no effect?

Hey everyone.

I was put on 20mg of accutane for a month, followed by two months of 10mg of accutane a day. I weigh 54 kilos (119 pounds).

Today I took my 16th 20mg accutane pill. My lips have been dry, and my nose has been a little dry as well. I thought that after two weeks, however, Id start seeing some results. At first I thought I was seeing results, and got really excited. The pimples I had seemed to be drying up, and I wasnt getting any new ones.

Now, however, it seems like its just not getting better. I keep getting new ones, even if the old ones are disappearing.

I feel like maybe my derm perscribed too low of a dose, and its not having an effect.

Is it stupid of me to expect results after only two weeks?

The thing is, Im only going to be on 20mg a day for a month, meaning Ive only got 2 weeks left of 20mg. Im guessing it was supposed to get better during this month so the other two months would be maintanence and the final touch...Thats really the only reason im worried. If i knew i had more months ahead of a similar or higher dose, i would think that i still had time to get better. but if the only thing im gonna be doing is decreasing the dose when this amount doesnt seem to be having an effect, am i ever going to see results? :/

What do you guys think?

Is 2 weeks to see any results too soon?

But what about the only being on 20mg for a month?

Any advice-help-comments are appreciated.

Share this post


Link to post
Share on other sites

Yes, that is too soon. Most people start seeing results after the second month, some people don't see results until after their course. Most people actually find their acne gets worse the first month, so at least that's not happening to you. It is weird that you're only on 3 months at such a low dose, though..

Is your acne fairly mild?

Share this post


Link to post
Share on other sites

OMG absolutely 2 weeks is too soon, lol. Patients is hard but imperitave with anything. 2 weeks at the gym will not yield results you will see either. Hell, I don't even know it I like a girl I date after 2 weeks.

Wait until after the third month. I believe you will start to see improvement. And yes, I think you were started on a low dose.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×